# SDR 9503982284

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284US
- Make and model: Boeing 727251
- Aircraft serial: 21323
- Engine: Pwa JT8D15
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Part number: LG14C14
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 46,817 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, NR 1 ENGINE EPR INDICATION WAS UNACCEPTABLE, TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE EPR TRANSMITTER AND PERFORMED ENGINE RUNUP.  SYSTEM CHECKED 'OK'.  AIRCRAFT WAS RETURNED TO SERVICE.
